# SDR FDEA201004051059

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407617
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING L/E SLAT NR2 AFT INBD PANEL HAS A CRACK WITH STOP HOLE.  CRACK STARTS FROM L/B MAIN TRACK ATTACHMENT AREA.  ADJUSTMENT AND OPS TEST OF THE NR 2 L/E SLAT AFTER INSTALLATION CARRIED OUT AND FOUND GOOD IAW AMM 27-81-02, REV 5.2.  THIS REPAIR IS CLASSIFIED AS MINOR RAW GMM 6-2-100 CRITERIA.
